Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Sturm's Theorem for Multiple Roots

Joseph Miller Thomas
National Mathematics Magazine
Vol. 15, No. 8 (May, 1941), pp. 391-394
DOI: 10.2307/3028551
Stable URL: http://www.jstor.org/stable/3028551
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Sturm's Theorem for Multiple Roots
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[391]
    [391]
  • Thumbnail: Page 
392
    392
  • Thumbnail: Page 
393
    393
  • Thumbnail: Page 
394
    394